Alert archive / Iowa / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 54, NWS Des Moines, IA

June 11, 2015Adams County, Union County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Jun 11, 2015, 6:46 PM CDT for Adams County, Union County, Iowa. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 11, 2015, 6:46 PM CDT (23:46 UTC)
Expired
Jun 11, 2015, 7:19 PM CDT
In force
33 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Adams County, IA, Union County, IA

The radar

The Des Moines radar (KDMX), 108 km from the middle of the area, began a volume at 23:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 11, 1:53 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 11.8 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2015-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2015-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 288 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
630 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
288 m²/s²
0-3 km storm-relative helicity
416 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

792 
WUUS53 KDMX 112346
SVRDMX
IAC003-175-120030-
/O.NEW.KDMX.SV.W.0054.150611T2346Z-150612T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
646 PM CDT THU JUN 11 2015

THE NATIONAL WEATHER SERVICE IN DES MOINES  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN UNION COUNTY IN SOUTH CENTRAL IOWA...
  ADAMS COUNTY IN SOUTHWESTERN IOWA...

* UNTIL 730 PM CDT

* AT 646 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LENOX...OR 8
  MILES SOUTHEAST OF CORNING...MOVING NORTHEAST AT 30 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED.  AT 622 PM A TRAINED SPOTTER REPORTED   
  GOLF BALL SIZED HAIL NEAR GRAVITY. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  CRESTON...CORNING...LENOX...LAKE ICARIA...PRESCOTT...CROMWELL...
  KENT...LAKE ICARIA STATE PARK...CRESTON MUNICIPAL AIRPORT...CORNING
  MUNICIPAL AIRPORT AND GREEN VALLEY LAKE STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHWESTERN
IOWA.

LAT...LON 4090 9468 4093 9481 4116 9468 4116 9447
      4104 9431 4090 9444
TIME...MOT...LOC 2346Z 219DEG 26KT 4092 9459 

HAIL...1.00IN
WIND...<50MPH
 
$$

SMALL
4 follow-up statements
186 
WWUS53 KDMX 112350
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
650 PM CDT THU JUN 11 2015

IAC003-175-120030-
/O.CON.KDMX.SV.W.0054.000000T0000Z-150612T0030Z/
UNION IA-ADAMS IA-
650 PM CDT THU JUN 11 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR WESTERN UNION AND ADAMS COUNTIES...

AT 650 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
LENOX...OR 8 MILES EAST OF CORNING...MOVING NORTHEAST AT 30 MPH.

HAZARD...PING PONG BALL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE 
         TO ROOFS...SIDING...WINDOWS AND VEHICLES. 

LOCATIONS IMPACTED INCLUDE...
CRESTON...CORNING...LENOX...LAKE ICARIA...PRESCOTT...CROMWELL...
KENT...LAKE ICARIA STATE PARK...CRESTON MUNICIPAL AIRPORT...CORNING
MUNICIPAL AIRPORT AND GREEN VALLEY LAKE STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHWESTERN
IOWA.

LAT...LON 4090 9468 4093 9481 4116 9468 4116 9447
      4104 9431 4090 9444
TIME...MOT...LOC 2350Z 213DEG 26KT 4096 9458 

HAIL...1.50IN
WIND...<50MPH
 
$$

SMALL
800 
WWUS53 KDMX 112355
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
655 PM CDT THU JUN 11 2015

IAC003-175-120030-
/O.CON.KDMX.SV.W.0054.000000T0000Z-150612T0030Z/
UNION IA-ADAMS IA-
655 PM CDT THU JUN 11 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR WESTERN UNION AND EASTERN ADAMS COUNTIES...

AT 654 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
LENOX...OR 8 MILES EAST OF CORNING...MOVING NORTHEAST AT 30 MPH.

HAZARD...TWO INCH HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE 
         TO ROOFS...SIDING...WINDOWS AND VEHICLES. 

LOCATIONS IMPACTED INCLUDE...
CRESTON...CORNING...LAKE ICARIA...PRESCOTT...CROMWELL...KENT...
CRESTON MUNICIPAL AIRPORT...GREEN VALLEY LAKE STATE PARK AND LAKE
ICARIA STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHWESTERN
IOWA.

LAT...LON 4092 9465 4096 9474 4116 9468 4116 9447
      4104 9431 4090 9444
TIME...MOT...LOC 2354Z 211DEG 25KT 4099 9458 

HAIL...2.00IN
WIND...<50MPH
 
$$

SMALL
694 
WWUS53 KDMX 120011
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
711 PM CDT THU JUN 11 2015

IAC003-175-120030-
/O.CON.KDMX.SV.W.0054.000000T0000Z-150612T0030Z/
UNION IA-ADAMS IA-
711 PM CDT THU JUN 11 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTHWESTERN UNION AND EASTERN ADAMS COUNTIES...

AT 711 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GREEN VALLEY
LAKE...OR 5 MILES NORTHWEST OF CRESTON...MOVING NORTHEAST AT 40 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
CRESTON...PRESCOTT...CROMWELL...KENT...CRESTON MUNICIPAL AIRPORT AND
GREEN VALLEY LAKE STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHWESTERN
IOWA.

LAT...LON 4094 9460 4105 9468 4116 9468 4116 9447
      4104 9431 4094 9448
TIME...MOT...LOC 0011Z 218DEG 33KT 4111 9445 

HAIL...1.00IN
WIND...<50MPH
 
$$

SMALL
866 
WWUS53 KDMX 120019
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
719 PM CDT THU JUN 11 2015

IAC003-175-120029-
/O.CAN.KDMX.SV.W.0054.000000T0000Z-150612T0030Z/
UNION IA-ADAMS IA-
719 PM CDT THU JUN 11 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN UNION AND EASTERN
ADAMS COUNTIES IS CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE 
LIMITS AND IS EXITING THE WARNED AREA. THEREFORE THE WARNING HAS 
BEEN CANCELLED. HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THIS 
THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHWESTERN
IOWA.

LAT...LON 4094 9460 4105 9468 4116 9468 4116 9447
      4104 9431 4094 9448
TIME...MOT...LOC 0017Z 219DEG 26KT 4116 9440 

$$

SMALL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 6:43 PM CDT, 3 minutes earlier.

Area forecast discussion, Jun 11, 6:43 PM CDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
643 PM CDT THU JUN 11 2015

.SHORT TERM /TONIGHT/...
ISSUED AT 255 PM CDT THU JUN 11 2015

THUNDERSTORMS ARE DEVELOPING ACROSS SOUTHWEST IOWA AND SOUTHEAST
NEBRASKA AS ANTICIPATED...AND WILL MOVE NEARLY DUE EAST ACROSS
SOUTHERN IOWA THIS EVENING INTO TONIGHT. FURTHER NORTH...WIDESPREAD
LIGHT TO MODERATE SHOWERS WITH ISOLATED THUNDERSTORMS PERSIST WITHIN
THE REGION OF BROAD ASCENT AHEAD OF THE APPROACHING STORM SYSTEM.
HAVE MAINTAINED HIGH POPS ACROSS THE AREA...ESPECIALLY THROUGH
MIDNIGHT...BUT HEAVY RAIN THREAT IS LIMITED TO SOUTHERN IOWA AS
OUTLINED IN THE HYDROLOGY SECTION BELOW. THE COLD FRONT ASSOCIATED
WITH THE SYNOPTIC SYSTEM WILL PROGRESS SOUTHEASTWARD ACROSS THE
STATE OVERNIGHT...DROPPING TEMPERATURES PRETTY SHARPLY AFTER
MIDNIGHT BUT MAINTAINING THICK CLOUD COVER WHICH WILL MITIGATE THESE
FALLS SOMEWHAT.

.LONG TERM /FRIDAY THROUGH THURSDAY/...
ISSUED AT 255 PM CDT THU JUN 11 2015

AN ACTIVE PATTERN IS EXPECTED THROUGH THE WEEKEND AND INTO NEXT
WEEK WITH PERIODS OF SHOWERS AND THUNDERSTORMS. FLOODING WILL
CONTINUE TO BE A RISK AS ADDITIONAL RAINFALL SATURATES SOILS AND
RUNOFF INCREASES.

PRECIPITATION WILL BE EXITING EASTERN IOWA EARLY FRIDAY MORNING.
THIS WILL BE A BRIEF BREAK IN THE RAIN BEFORE ANOTHER SHORTWAVE
TROUGH LIFTS THROUGH THE PLAINS INTO THE MIDWEST FRIDAY INTO THE
WEEKEND BRINGING MORE CHANCES FOR PRECIPITATION.

FORECAST MODELS SUGGEST SURFACE BOUNDARY LINGERS NEXT WEEK WITH
ADDITIONAL SHORTWAVES MOVING THROUGH WESTERLY FLOW ALOFT. THIS
LIFT INTERACTING WITH A MOIST AIRMASS WITH PWATS OVER AN INCH
BRING CONTINUED CHANCES FOR RAIN.

&&

.AVIATION...12/00Z
ISSUED AT 636 PM CDT THU JUN 11 2015

WIDESPREAD TSRA AND SHRA WILL CONTINUE TO TO AFFECT SITES THROUGH
BEGINNING OF THE PERIOD...WITH LOW MVFR OR IFR CEILINGS AND
VISIBILITIES AT SITES. MVFR AND IFR CEILINGS WILL PERSIST AT SITES
THROUGH 12Z...AND WILL BEGIN TO LIFT AFTER 12Z...RETURNING TO VFR
BY END OF PERIOD. WINDS WILL BECOME EASTERLY LATE IN PERIOD.

&&

.HYDROLOGY...
ISSUED AT 255 PM CDT THU JUN 11 2015

WIDESPREAD HEAVY RAINFALL HAS NOT MATERIALIZED...THUS THE FLASH
FLOOD WATCH HAS BEEN CANCELLED ACROSS NORTHERN AND MUCH OF CENTRAL
IOWA. HOWEVER...LOCALIZED HEAVY RAINFALL HAS FALLEN ACROSS SOUTHERN
IOWA LAST NIGHT AND AGAIN THIS MORNING. STRONG TO SEVERE
THUNDERSTORMS ARE EXPECTED TO MOVE FROM SOUTHEASTERN NEBRASKA ACROSS
SOUTHERN IOWA FROM LATE THIS AFTERNOON INTO EARLY TONIGHT...CARRYING
A RISK FOR MORE LOCALLY HEAVY RAINFALL. THEREFORE...A FLASH FLOOD
WATCH WILL BE CONTINUED FOR SOUTHERN IOWA INTO TONIGHT...WITH THE
THREAT HEAVILY DEPENDENT ON THE DEVELOPMENT AND PROGRESSION OF THESE
STRONG THUNDERSTORMS. RFC DETERMINISTIC CONTINGENCY FORECASTS SHOW
SOME AREA RIVERS RISING INTO MINOR OR MODERATE FLOOD STAGE...PARTLY
AS A RESULT OF RAINS THAT HAVE ALREADY FALLEN AND PARTLY AS A RESULT
OF QPF FOR THE STORMS THIS EVENING INTO TONIGHT. AREAS PRIMARILY
IMPACTED AT THIS TIME WOULD SEEM TO INCLUDE THE LOWER RACCOON AND
DES MOINES BASINS AND POSSIBLY SOME SMALLER BASINS IN SOUTHERN IOWA.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 4 AM CDT FRIDAY FOR APPANOOSE-BLACK HAWK-
CLARKE-DAVIS-DECATUR-JASPER-LUCAS-MAHASKA-MARION-MARSHALL-MONROE-
POLK-POWESHIEK-STORY-TAMA-WAPELLO-WARREN-WAYNE.

FLASH FLOOD WATCH UNTIL 1 AM CDT FRIDAY FOR ADAIR-ADAMS-CASS-
DALLAS-GUTHRIE-MADISON-RINGGOLD-TAYLOR-UNION.

&&

SHORT TERM...LEE
LONG TERM...ANGLE
AVIATION...AWB
HYDROLOGY...LEE
Hazardous weather outlook, Jun 11, 3:41 PM CDT, 3 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
341 PM CDT THU JUN 11 2015

IAZ004>007-015>017-023>028-033>038-044>047-057-121100-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-CRAWFORD-CARROLL-GREENE-BOONE-
AUDUBON-
341 PM CDT THU JUN 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE THROUGH TONIGHT. SEVERE
WEATHER IS NOT ANTICIPATED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ADDITIONAL THUNDERSTORMS ARE FORECAST AT INTERVALS FROM SATURDAY
THROUGH WEDNESDAY. AT THIS TIME THE THREAT FOR SEVERE WEATHER
APPEARS TO BE LOW...BUT HEAVY RAIN MAY BE POSSIBLE AT TIMES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

IAZ039-048>050-058>062-070>075-081>086-092>097-121100-
BLACK HAWK-STORY-MARSHALL-TAMA-GUTHRIE-DALLAS-POLK-JASPER-
POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-
CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-
APPANOOSE-DAVIS-
341 PM CDT THU JUN 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WIDESPREAD THUNDERSTORMS ARE FORECAST TO SPREAD FROM WEST TO EAST
ACROSS THE AREA LATE THIS AFTERNOON INTO TONIGHT. SEVERE WEATHER
INCLUDING STRONG WINDS...LARGE HAIL...AND TORNADOES...ALONG WITH
HEAVY RAINFALL WILL ALL BE POSSIBLE WITH THESE STORMS.

A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA. PLEASE REFER TO
THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR
FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ADDITIONAL THUNDERSTORMS ARE FORECAST AT INTERVALS FROM SATURDAY
THROUGH WEDNESDAY. AT THIS TIME THE THREAT FOR SEVERE WEATHER
APPEARS TO BE LOW...BUT HEAVY RAIN MAY BE POSSIBLE AT TIMES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LEE

In the hours before

Local storm report, Jun 11, 5:08 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
508 PM CDT THU JUN 11 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HEAVY RAIN       5 SW WEBSTER CITY       42.41N 93.89W
06/11/2015  M1.80 INCH       HAMILTON           IA   TRAINED SPOTTER

            TOTAL FOR TODAY

&&

NWS DES MOINES IA
IRIS SYSTEM
Local storm report, Jun 11, 5:20 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
520 PM CDT THU JUN 11 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HEAVY RAIN       2 WSW NODAWAY           40.93N 94.93W
06/11/2015  M5.20 INCH       ADAMS              IA   PUBLIC

            TOTAL SINCE 630PM WEDNESDAY. REPORTED VIA
            SOCIAL MEDIA.

&&

NWS DES MOINES IA
IRIS SYSTEM
Local storm report, Jun 11, 6:46 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
646 PM CDT THU JUN 11 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     HAIL             GRAVITY                 40.76N 94.75W
06/11/2015  E1.75 INCH       TAYLOR             IA   TRAINED SPOTTER

            QUARTER TO GOLF BALL SIZED HAIL.

&&

NWS DES MOINES IA
IRIS SYSTEM

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 7:37 PM CDTSevere Thunderstorm WarningDMXWarren53 min
Jun 10, 7:41 PM CDTSevere Thunderstorm WarningDMXAppanoose, Davis49 min
Jun 10, 8:38 PM CDTSpecial Weather StatementDMXPolk52 min
Jun 10, 8:50 PM CDTSpecial Weather StatementDMXMahaska25 min
Jun 11, 12:52 PM CDTRiver Flood WarningDMXPolk8 days
Jun 11, 12:53 PM CDTRiver Flood WarningDMXPolk7 days
Jun 11, 12:54 PM CDTRiver Flood WarningDMXDallas, Greene7 days
Jun 11, 1:27 PM CDTRiver Flood WarningDMXDallas, Polk42 hr
Jun 11, 6:04 PM CDTFlash Flood WarningDMXRinggold, Taylor6 hr
Jun 11, 6:19 PM CDTSevere Thunderstorm WarningDMXTaylor41 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.